MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P300NUS
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.A product sample was received and is awaiting evaluation and investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the output connector is broken off.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
H10: device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Additional information received via email 09-nov-2022: event date updated: (b)(6) 2022.No patient involvement was reported.
 
Additional Manufacturer Narrative
H10: manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found damaged input/output side label.Functional testing found the output patient connector was not connected.Checked the threads, replaced and tightened output patient connector to port.The root cause of the reported issue was found to be design.This issue is being monitored via an internal capa and trend analysis.If the occurrence of this issue increases significantly, additional corrective actions will be taken.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# 617147.

Brand Name
PNEUPAC VENTILATORS PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15755347
Report Number3012307300-2022-26912
Device Sequence Number2907583
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public35019315107270
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP300NUS
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer11/09/2022
05/23/2023
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date11/17/2022
06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown